# SDR AWXA0002119

- Difficulty date: August 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,463 hours, 24,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: BAC14902763
- Condition: Cracked
- Location: Fs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Frame bent on upper flange at end of previous repair FS 1400 LBL 40 Aft pit.C: Found to be cracked, removed damaged area of flange fabricated repair parts and installed per 757 SRM 51-40-02 Pgs 3-4
